# SDR 96ZZZX3781

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9672A
- Make and model: Cessna 140A
- Aircraft serial: 15393
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 7JH193
- Condition: Malfunction
- Location: G-Switch
- Component: Leigh, SHARC7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATOR TRANSMITTER INSTALLED AS AFTER-MARKET EQUIPMENT, WOULD NOT PASS G-SWITCH OPERATIONAL CHECK PER FAR 91.207(D).  LIGHT OR EXCESSIVE FORCE IN DIRECTION OF FLIGHT WOULD NOT SET OFF ELT.  NOTE:  ELT WOULD PUT OUT SIGNAL WHEN MANUALLY SET TO 'ON' POSITION.
